Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 5, 2459–3071
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Ellis enveloping semigroup for almost canonical model sets of an Euclidean space

Jean-Baptiste Aujogue

Algebraic & Geometric Topology 15 (2015) 2195–2237
Abstract

We consider certain point patterns of a Euclidean space and calculate the Ellis enveloping semigroup of their associated dynamical systems. The algebraic structure and the topology of the Ellis semigroup, as well as its action on the underlying space, are explicitly described. As an example, we treat the vertex pattern of the Amman–Beenker tiling of the plane.

Keywords
model set, Ellis semigroup, tame systems
Mathematical Subject Classification 2000
Primary: 37B50, 37B05
References
Publication
Received: 6 May 2014
Revised: 28 November 2014
Accepted: 4 December 2014
Published: 10 September 2015
Authors
Jean-Baptiste Aujogue
Departamento de Matemáticas
Facultad de Ciencias
Universidad de Santiago de Chile
Aladema 3363
Estación Central
8320000 Santiago
Chile